American Journal of Computational Mathematics

Vol.4 No.4(2014), Paper ID 49507, 28 pages



Conservative Interaction of N Internal Waves in Three Dimensions


Victor A. Miroshnikov


Department of Mathematics, College of Mount Saint Vincent, New York, USA


Copyright © 2014 Victor A. Miroshnikov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Miroshnikov, V. (2014) Conservative Interaction of N Internal Waves in Three Dimensions. American Journal of Computational Mathematics, 4, 329-356. doi: 10.4236/ajcm.2014.44029.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.